# SDR CA051027007

- Difficulty date: October 16, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Beech C90
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 50524161606
- Condition: Contaminated
- Location: Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER REACHING CRUISE ALTITUDE ELEVATOR TRIM FAILED TO MOVE ANY FURTHER. NOSE DOWN AIRCRAFT RETURNED TO BASE AND AN ELEVATOR TRIM SYSTEM INSPECTION WAS CARRIED OUT. NO DISCREPANCIES COULD BE FOUND IN THE SYSTEM, BUT WATER WAS FOUND ON THE TAB ACTUATOR SCREW. IT IS BELIEVED THAT THIS WATER FROZE AT ALTITUDE ALLOWING NOSEUP TRIM BUT NOT NOSE DOWN. THE WATER WAS REMOVED, ACTUATORS GREASED AND A TEST FLIGHT CARRIED OUT. THE PROBLEM COULD NOT BE DUPLICATED IN THE HANGAR OR ON THE TEST FLIGHT. THE AIRCRAFT WAS RETURNED TO SERVICE.
